Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 5, Pages 992–1002 (Mi izv2075)  

This article is cited in 6 scientific papers (total in 6 papers)

Complex homogeneous spaces of semisimple Lie groups of the first category

F. M. Malyshev


Abstract: Let $G$ be a connected, real, semisimple Lie group of the first category. In this paper are found all the connected closed subgroups $L$ in $G$ which are such that there exists a complex structure on $M=G/L$, invariant under the action of $G$; and also a description is given of all such structures on $M$. It turns out that the complex homogeneous spaces $M$ thus obtained are covering spaces of homogeneous domains in compact complex homogeneous spaces $\widetilde M$. If $G$ is a linear group, then the manifolds $M$ are homogeneous domains in $\widetilde M$; moreover the fibers of the Tits fibration of $\widetilde M$ can only lie entirely in $M$, and the set of all fibers in $M$ forms a homogeneous domain in the base space of the corresponding Tits fibration.
Bibliography: 16 titles.

Full text: PDF file (1170 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:5, 939–949

Bibliographic databases:

UDC: 519.4
MSC: 32M10
Received: 09.01.1975

Citation: F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of the first category”, Izv. Akad. Nauk SSSR Ser. Mat., 39:5 (1975), 992–1002; Math. USSR-Izv., 9:5 (1975), 939–949

Citation in format AMSBIB
\Bibitem{Mal75}
\by F.~M.~Malyshev
\paper Complex homogeneous spaces of semisimple Lie groups of the first category
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 5
\pages 992--1002
\mathnet{http://mi.mathnet.ru/izv2075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402132}
\zmath{https://zbmath.org/?q=an:0322.53024}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 5
\pages 939--949
\crossref{https://doi.org/10.1070/IM1975v009n05ABEH001512}


Linking options:
  • http://mi.mathnet.ru/eng/izv2075
  • http://mi.mathnet.ru/eng/izv/v39/i5/p992

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$”, Math. USSR-Izv., 10:4 (1976), 763–782  mathnet  crossref  mathscinet  zmath
    2. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Math. USSR-Izv., 11:4 (1977), 783–805  mathnet  crossref  mathscinet  zmath
    3. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi
    4. Giuliana Gigante, Giuseppe Tomassini, “CR-structures on a real Lie algebra”, Advances in Mathematics, 94:1 (1992), 67  crossref
    5. Giuliana Gigante, “Hyperbolicity outside a compact set and homogeneous spaces”, Annali di Matematica, 176:1 (1999), 73  crossref  mathscinet  zmath
    6. Ahmadi S.R. Gilligan B., “Complexifying Lie Group Actions on Homogeneous Manifolds of Non-Compact Dimension Two”, Can. Math. Bul.-Bul. Can. Math., 57:4 (2014), 673–682  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:182
    Full text:66
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021